# SDR CALA9900468

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED UPPER LEFT CORNER OF CAPTAINS WINDSHIELD 1/2 TO RIVET.  CONFIRMED WITH HFEC.  REPAIRED PER EC/RA 5330-02802.
